# SDR C2XA09IA330

- Difficulty date: December 23, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 9,590 hours, 5,187 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 9,590 hours, 5,187 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312894
- Condition: Leaking
- Location: Nr 1
- Part time: 9,590 hours, 5,187 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE - DURING MAINTENANCE INSPECTION, AN OIL HAZE IN THE CABIN WAS REPORTED WITH 31 ENGINE HIGH OIL PRESSURE.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE ENGINE, OPERATIONALLY AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
